Journal article icon

Journal article

Does host self-regulation increase the likelihood of insect-pathogen population cycles?

Actions


Access Document


Publisher copy:
10.1086/303161

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Zoology
Role:
Author
Journal:
American Naturalist More from this journal
Volume:
153
Issue:
2
Pages:
228-235
Publication date:
1999-01-01
DOI:
EISSN:
1537-5323
ISSN:
0003-0147
Language:
English
Keywords:
Pubs id:
pubs:383234
UUID:
uuid:0bd30c50-9439-45ba-89b1-ce11f4906c49
Local pid:
pubs:383234
Source identifiers:
383234
Deposit date:
2013-11-16

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP